MAUDE Adverse Event Report: ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 10 MM SINGLE USE OATS SET; ORTHOPEDIC MANUAL SURG INSTR
Model Number 10 MM SINGLE USE OATS SET
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 10/07/2021 it was reported by an arthrex employee via email that an ar-1981-10s transfer system oats device bent during an ankle surgery.The surgeon completed the procedure using a new device with the same part number.There was no patient effect reported.Additional information provided on 12/30/2021 : the calcaneus receptor sample was to be taken from the patient.Sclerotic bone is performed at the time of inserting the device to prepare the receiving area, the edges are bent and nicked.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Per initial complaint report, device was discarded by the facility.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during insertion.

Brand Name
10 MM SINGLE USE OATS SET
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19331484
Report Number1220246-2024-03403
Device Sequence Number12513420
Product Code LXH
UDI-Device Identifier00888867025356
UDI-Public00888867025356
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number10 MM SINGLE USE OATS SET
Device Catalogue NumberAR-1981-10S
Device Lot Number1008109145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown